# SDR ASAA0080499

- Difficulty date: August 8, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHT AT ROW 17 WAS FOUND INOPERATIVE.  RECONNECTED WIRES TO LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
